On partial covers, reducts and decision rules

Mikhail Moshkov, Marcin Piliszczuk, Beata Zielosko

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

7 Scopus citations

Abstract

In the paper, the accuracy of greedy algorithms for construction of partial covers, reducts and decision rules is considered. Bounds on the minimal complexity of partial covers, reducts and decision rules based on an information about greedy algorithm work are studied. The results of experiments with greedy algorithms are described.

Original languageEnglish (US)
Title of host publicationTransactions on Rough Sets VIII
EditorsJames F. Peters, Andrzej Skowron
Pages251-288
Number of pages38
DOIs
StatePublished - Sep 9 2008

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume5084 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Keywords

  • Greedy algorithms
  • Partial covers
  • Partial decision rules
  • Partial reducts
  • Rough sets

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint

Dive into the research topics of 'On partial covers, reducts and decision rules'. Together they form a unique fingerprint.

Cite this